Social Anxiety Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
61 Posts
Discussion Starter · #1 ·
I've got palpitations that make me feel so uncomfortable like there's something wrong.
I have severe anxiety and 10mg propranolol isn't helping anymore, can someone help?
Thank you
Corey!
 

·
Permanently Baned
Joined
·
2,594 Posts
Corey, please contact professional advice (i.e. doctor).

It sounds serious. I use to have palpitations when on Paxil, and it was absolutely unbearable so you want professional help. I took lorazepam temporarily to try to relieve the chest pressure and extreme dizziness, but you need more accountable help is the bottom line.
 

·
Cursed and Despised
Joined
·
2,352 Posts
I have also had heart palpitations (still do sometimes) probably caused by Klonopin or possibly withdrawal from Klonopin... hard to say...

I am not 100% sure, but I was taking Proponol for heart palpitations and I sometimes wondered if I built up a tolerance to Proponolol which as a rebound effect actually caused heart palpitations due to withdrawal...

I am not a professional, but I honestly think sometimes withdrawal of drugs can actually cause the same problems they are supposed to fix, because after a while you develop dependance...

Anyway, I am glad to say that my heart palpitations have died down a lot after a few weeks even after stopping Proponolol. Time basically helped me...

10MG seems like a high dose, by the end I was only taking like 2.5MG once or possibly twice a day...

A big problem I made with Klonopin AND Proponolol is that I was taking wayyyyy too high a dose which can then make you sick or not be effective.
 
1 - 3 of 3 Posts
Top